# SDR CA110627011

- Difficulty date: June 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 99AFACH
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) UNCONTAINED EVENT DURING FLIGHT, THE PILOT HEARD LOUD NOISES AND SAW SPARKS FROM THE ENGINE.  IT WAS SHUTDOWN AND A SAFE LANDING FOLLOWED.  POST FLIGHT INSP FOUND A SEVERELY DAMAGED COMPRESSOR AND SMALL PIECES CAME OUT THE INTAKE AND PUNCHED HOLES IN THE COWLING.  THE ENGINE IS BEING REMOVED AND WILL BE SENT TO MFG FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
